# SDR IPXA2017051517090

- Difficulty date: May 5, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 54,132 hours, 17,736 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585649
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, DAMAGE FOUND ON THE M/D CARGO FLOOR PANEL AT BS 287-412.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I
